A member asked:

Stabbing sharp pain in ear. i've had 5 ect treatments. last was on monday. pain started a few hours ago. also have chills, neck and shoulder ache. no fever.

A doctor has provided 1 answer
Dr. Matthew Smith answered

Specializes in Psychiatry

You may have a viral syndrome. What you describe is not a usual complication of ECT. But you should inform the ECT doctor and the anesthesiologist: there is the chance that additional treatments need to be postponed.

Answered Nov 1, 2015

2.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...